# SDR VNAA9808009

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Part time: 56,095 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING THE PRE-FLIGHT INSPECTION, THE EMERGENCY FLOOR LIGHTS AT ROWS 4,5, AND SIX WERE NOTED TO BE INOPERATIVE.  OUTSTATION MAINTENANCE INSPECTED AND APPROVED THE AIRCRAFT FOR A FERRY FLIGHT TO PIT.  THE FERRY FLIGHT TOOK PLACE WITHOUT ANY FURTHER PROBLEMS.  PIT MAINTENANCE INSPECTED AND REPLACED THE 5LK BATTERY PACK, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-01.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
